# SDR ASAA2020052632749

- Difficulty date: May 19, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,998 hours, 5,617 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CSS START ATTEMPT FAILED AT FL400.  FAULT LIGHT ILLUMINATED QRH COMPLIED WITH NO OTHER ATTEMPT.  GROUNDED - YES.  ON DEFERRAL.
